# SDR 9904679980

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, THE AFT PRESSURE BULKHEAD WAS INSPECTED FOR DAMAGE.  A CRACK WAS FOUND AT THE BEND RADIUS OF THE VERTICAL FORWARD FACING FLANGE EXTENDING DOWN AND INBOARD ON THE LEFT AND RIGHT DOUBLER.  CRACK LENGTH -9 WAS 1.125.  CRACK LENGTH -11 WAS .875.  REPAIRED PER EA 99-169207.
